# SDR AALA20130401005

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 37,396 hours, 15,642 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Part number: 285A18407
- Condition: Shorted
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SJO - CREW REPORTED ELECTRICAL ISSUES.  EMERGENCY DECLARED FLIGHT RETURNED SJO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ELECTRICAL METERS BATTERY AND GALLEY POWER MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
